Electromagnetic fields theory of electrical machines - Part II: Uniqueness theorem for time-varying electromagnetic fields in hysteretic media

Mukerji, , SK and Goel, , SK and Bhooshan, , S and Basu,, KP (2005) Electromagnetic fields theory of electrical machines - Part II: Uniqueness theorem for time-varying electromagnetic fields in hysteretic media. INTERNATIONAL JOURNAL OF ELECTRICAL ENGINEERING EDUCATION, 42 (2). pp. 202-208. ISSN 0020-7209

Full text not available from this repository.

Abstract

Conditions resulting in a unique solution of Maxwell's equations are investigated. For this purpose, time-varying electromagnetic fields in media exhibiting a linearized form of hysteresis are considered. The treatment is an extension of the uniqueness theorem for electromagnetic fields in hysteresis-free media. The major conclusions are that there is no initial condition for fields in lossy regions, however, boundary conditions must be satisfied for all values of time. The treatment presented may be useful to students preparing for a masters degree or final year bachelor's degree.

Item Type: Article
Subjects: L Education > L Education (General)
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 12 Aug 2011 07:19
Last Modified: 12 Aug 2011 07:19
URI: http://shdl.mmu.edu.my/id/eprint/2246

Actions (login required)

View Item View Item